# SDR ASAA2017081521642

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 15,170 hours, 4,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Worn
- Location: Nr 1 Eng Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 ON THE NR 1 ENGINE, FOUND UPPER CLEVIS ROD END LINK LOOSE JUST FWD OF PRSOV.  ACFT GROUNDED.  REPLACED THE WORN LINK ASSY.
